# SDR CALA2013111392901

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 91,151 hours, 10,245 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT STRIP AT SEAT 58B TORN & LOOSE.  SECURED TO SEAT, OPERATIONS CHECKED GOOD.
